advertisement
Question
Posted by: ROSE FERNANDES | 2011/06/20

HYTERTOMY

doctor i had a hytertocmy in 2008 and my ovaries are retained
i have bp and sugar
and now on 31/5/2011
i felt nerovus and legs and hand getting cold and i did not start the medicitation i got a thryoid little increase not much
please let me know doctor if these medicines will be effecting me if i take hormones
i just relax myself
i dont get proper sleep pls advsiee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I am not sure what you are asking. If you have a thyroid problem, post to CyberDoc.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/23

I am not sure what you are asking. If you have a thyroid problem, post to CyberDoc.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement